Antiatomicity of the lattice of Borel structures and extensions of two-valued measures
Colloquium Mathematicum, Tome 52 (1987) no. 1, pp. 23-27
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_52_1_23_27,
author = {Bohdan Aniszczyk},
title = {Antiatomicity of the lattice of {Borel} structures and extensions of two-valued measures},
journal = {Colloquium Mathematicum},
pages = {23--27},
year = {1987},
volume = {52},
number = {1},
doi = {10.4064/cm-52-1-23-27},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-52-1-23-27/}
}
TY - JOUR AU - Bohdan Aniszczyk TI - Antiatomicity of the lattice of Borel structures and extensions of two-valued measures JO - Colloquium Mathematicum PY - 1987 SP - 23 EP - 27 VL - 52 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-52-1-23-27/ DO - 10.4064/cm-52-1-23-27 LA - en ID - 10_4064_cm_52_1_23_27 ER -
%0 Journal Article %A Bohdan Aniszczyk %T Antiatomicity of the lattice of Borel structures and extensions of two-valued measures %J Colloquium Mathematicum %D 1987 %P 23-27 %V 52 %N 1 %U http://geodesic.mathdoc.fr/articles/10.4064/cm-52-1-23-27/ %R 10.4064/cm-52-1-23-27 %G en %F 10_4064_cm_52_1_23_27
Bohdan Aniszczyk. Antiatomicity of the lattice of Borel structures and extensions of two-valued measures. Colloquium Mathematicum, Tome 52 (1987) no. 1, pp. 23-27. doi: 10.4064/cm-52-1-23-27
Cité par Sources :